Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal of a tattoo?

Posted by on Feb. 5, 2014 at 4:25 AM
  • 7 Replies

As some of you may know, I got a tattoo last Thursday. It is my first one so bare(bear,Sp?) with me!

I got it on my shoulder so it is hard to even see for me. But I just looked at it and I counted about 8, red, tiny, pimple like dots on my tattoo. Now it isn't where she inked me at, but it is very close to it, around it, and inside where she did..

I have been washing it - the first 3 days, three times a day, and putting A&D ointment on it, like the artist recommended.

Then the past two days I have only washed it twice and put the ointment on. Today I didn't wash it and only put A&D on it once.

The scabs are gone and it feels like normal skin but it itches too, which is normal.

I am just worried about the tiny red bumps. Is this normal?

by on Feb. 5, 2014 at 4:25 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
uhhnogirl
by Platinum Member on Feb. 5, 2014 at 4:28 AM
Ive gotten them on all 11 of my tattoos. Big, little, color or in black. They always go away once its completely healed. Don't fret.
Halfdeafmommy
by Pure Honesty on Feb. 5, 2014 at 4:29 AM

Oh good. Woooo! I was nervous this for a minute. Thank you!

Quoting uhhnogirl: Ive gotten them on all 11 of my tattoos. Big, little, color or in black. They always go away once its completely healed. Don't fret.


mattiehatter
by Mary on Feb. 5, 2014 at 4:32 AM
Could be the pores on your shoulder becoming slightly clogged due to the ointment which could cause an almost acne like irritation.
Anonymous
by Anonymous 1 on Feb. 5, 2014 at 8:45 PM
1 mom liked this

A & D ointment? terrible for tattoos and if you put too much on it ill clog the pores which is probably what happened.

OwlNuggets
by HAIL NUGGY! on Feb. 5, 2014 at 8:47 PM

It's because of the topical shield you're keeping on the skin... It's clogging the pores. Should go away after you quit using it, but you may switch to aquaphor in the mean time and see if that helps. I've never had that issue with my 6 tats.

lucydiamond
by LD on Feb. 5, 2014 at 8:48 PM
Switch to aquaphor.
Mom-to-2kids
by Sapphire Member on Feb. 5, 2014 at 8:48 PM

ive never had that...and im covered...and dont use a&d...

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)